PERIODIC CHARACTER AND BOUNDEDNESS NATURE OF POSITIVE SOLUTIONS OF A MAX-TYPE SYSTEM OF DIFFERENCE EQUATIONS Vol. 5(2) July 2017, No. 7, pp. 53-61 F. BELHANNACHE
Last updated: 05 Jan 2025
10.21608/ejmaa.2017.310973
5
2
42631
2017-07-01
2023-08-03
2017-07-01
3009-6731
2090-729X
https://ejmaa.journals.ekb.eg/article_310973.html
https://ejmaa.journals.ekb.eg/service?article_code=310973
310,973
Regular research papers
2,651
Journal
Electronic Journal of Mathematical Analysis and Applications
https://ejmaa.journals.ekb.eg/
PERIODIC CHARACTER AND BOUNDEDNESS NATURE OF POSITIVE SOLUTIONS OF A MAX-TYPE SYSTEM OF DIFFERENCE EQUATIONS Vol. 5(2) July 2017, No. 7, pp. 53-61 F. BELHANNACHE
Details
Type
Article
Created At
18 Dec 2024